# SDR SCNA20240426204

- Difficulty date: March 11, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mechanic Error
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, AT STA 727H+2.5",RBL `", SEAT TRACK, FLANGE WITH DOUBLE HOLE. REPAIRED MAIN CARGO CABIN SEAT TRACK FLANGE SECTION BETWEEN STA 727H+1" - STA 727H+6".
